RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 6(276), Pages 145–146 (Mi umn4821)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a theorem of CvetkoviŠ in graph theory

S. P. Strunkov

Moscow Engineering Physics Institute (State University)

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:6, 168–169

Bibliographic databases:

MSC: 05Cxx
Received: 06.06.1990

Citation: S. P. Strunkov, “On a theorem of CvetkoviŠ in graph theory”, Uspekhi Mat. Nauk, 45:6(276) (1990), 145–146; Russian Math. Surveys, 45:6 (1990), 168–169

Citation in format AMSBIB
\Bibitem{Str90}
\by S.~P.~Strunkov
\paper On a~theorem of CvetkoviŠ in graph theory
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 6(276)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn4821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1101346}
\zmath{https://zbmath.org/?q=an:0723.05083}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..168S}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 6
\pages 168--169
\crossref{https://doi.org/10.1070/RM1990v045n06ABEH002704}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY32200020}


Linking options:
  • http://mi.mathnet.ru/eng/umn4821
  • http://mi.mathnet.ru/eng/umn/v45/i6/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Krystyna Balinska, Dragos Cvetkovic, Zoran Radosavljevic, Slobodan Simic, Dragan Stevanovic, “A survey on integral graphs”, Publ ETF, 2002, no. 13, 42  crossref
    2. S. P. Strunkov, “Weakly Cospectral Graphs”, Math. Notes, 75:4 (2004), 574–582  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Ë˝´ň§Ŕ ýÓ˛ňýÓ˛Ŕ¸ň˝ŕŔ§ ÝÓˇŕ Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:106
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019